# SDR AALA201612099007

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 53,164 hours, 19,962 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Missing
- Location: R4 Door Bottle
- Part time: 53,164 hours, 19,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R4 AFT DOOR ASSIST BOTTLE GAUGE, MISSING RUBBER PLUG IN GAUGE GLASS. REPLACED DOOR ASSIST CYLINDER PER AMM 52-13-14
